# SDR AALA202108253064

- Difficulty date: August 24, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N303RG
- Make and model: Boeing 737-8
- Aircraft serial: 44448
- Aircraft time: 4,673 hours, 1,841 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R1 DOOR GIRT BAR,  RIGHT SIDE DOOR HOOK IS LOOSE. ADJUSTED GIRT BAR BRACKETS PER AMM 25-66-00.
